# SDR IPXA09M57497

- Difficulty date: September 26, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 862701
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A LEFT MLG WOULD NOT RETRACT.  PER FIM 32-30-03 & AMM 32-61-15 REPLACED LEFT MAIN GEAR DOOR UP AND LATCH D1-51, DO SWING TEST PASS, PSEU TEST PASS.
